Export: Viscous Faraday waves in two-dimensional large-aspect-ratio containers

Mancebo, Francisco J. and Vega de Prada, José Manuel (2006). Viscous Faraday waves in two-dimensional large-aspect-ratio containers. "Journal of fluid mechanics", v. 560 ; pp. 369-393. ISSN 0022-1120. https://doi.org/10.1017/S0022112006000589.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM